For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Acne & Skin Concerns
Posted on: 03/01/2007
I've been using an acne regimen (cleanser, toner, lotion) for a 2 weeks. But instead of clear up the minor acne i had, it's getting worse. I have little red bumps on my face. i've never had acne this bad before. Should i stop using this product or is this normal? Neither of my parents had acne problems at my age.
It seems that either the regimen is making your acne worse or your acne is getting worse despite the treatment. Over-the-counter, benzoyl peroxide is useful in acne treatment, but for something stronger than that, you are going to need to see a dermatologist. It's also possible that you have a rash which is mimicking acne, such as bacterial folliculitis or perioral dermatitis. If you don't any improvement with the benzoyl peroxide, go see a dermatologist for further evaluation. Good luck!